# SDR SWAA2022111463088

- Difficulty date: October 21, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame Splice
- Condition: Corroded
- Location: Bs 787 Rbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME SPLICE AT ACB BS787 RBL25.  NO ALLOWABLE DAMAGE NOTED IAW SRM.  REMOVED FRAME SPLICE BS 787 RBL 25 IAW SRM 51-40-04.  LOCATED AND DRILLED A NEW SPLICE IAW SRM 51-40-05.   INSTALLED THE NEW SPLICE IAW SRM 51-40-02, AND DWG 146A1262 REV-.
